Some properties of generalized reduced Verma modules over $\mathbb {Z}$-graded modular Lie superalgebras
Czechoslovak Mathematical Journal, Tome 67 (2017) no. 3, pp. 699-713
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
We study some properties of generalized reduced Verma modules over $\mathbb {Z}$-graded modular Lie superalgebras. Some properties of the generalized reduced Verma modules and coinduced modules are obtained. Moreover, invariant forms on the generalized reduced Verma modules are considered. In particular, for $\mathbb {Z}$-graded modular Lie superalgebras of Cartan type we prove that generalized reduced Verma modules are isomorphic to mixed products of modules.
We study some properties of generalized reduced Verma modules over $\mathbb {Z}$-graded modular Lie superalgebras. Some properties of the generalized reduced Verma modules and coinduced modules are obtained. Moreover, invariant forms on the generalized reduced Verma modules are considered. In particular, for $\mathbb {Z}$-graded modular Lie superalgebras of Cartan type we prove that generalized reduced Verma modules are isomorphic to mixed products of modules.
DOI :
10.21136/CMJ.2017.0050-16
Classification :
17B05, 17B10, 17B50
Keywords: modular Lie superalgebra; generalized reduced Verma module; coinduced module; invariant form; mixed product
Keywords: modular Lie superalgebra; generalized reduced Verma module; coinduced module; invariant form; mixed product
@article{10_21136_CMJ_2017_0050_16,
author = {Zheng, Keli and Zhang, Yongzheng},
title = {Some properties of generalized reduced {Verma} modules over $\mathbb {Z}$-graded modular {Lie} superalgebras},
journal = {Czechoslovak Mathematical Journal},
pages = {699--713},
year = {2017},
volume = {67},
number = {3},
doi = {10.21136/CMJ.2017.0050-16},
mrnumber = {3697910},
zbl = {06770124},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.21136/CMJ.2017.0050-16/}
}
TY - JOUR
AU - Zheng, Keli
AU - Zhang, Yongzheng
TI - Some properties of generalized reduced Verma modules over $\mathbb {Z}$-graded modular Lie superalgebras
JO - Czechoslovak Mathematical Journal
PY - 2017
SP - 699
EP - 713
VL - 67
IS - 3
UR - http://geodesic.mathdoc.fr/articles/10.21136/CMJ.2017.0050-16/
DO - 10.21136/CMJ.2017.0050-16
LA - en
ID - 10_21136_CMJ_2017_0050_16
ER -
%0 Journal Article
%A Zheng, Keli
%A Zhang, Yongzheng
%T Some properties of generalized reduced Verma modules over $\mathbb {Z}$-graded modular Lie superalgebras
%J Czechoslovak Mathematical Journal
%D 2017
%P 699-713
%V 67
%N 3
%U http://geodesic.mathdoc.fr/articles/10.21136/CMJ.2017.0050-16/
%R 10.21136/CMJ.2017.0050-16
%G en
%F 10_21136_CMJ_2017_0050_16
Zheng, Keli; Zhang, Yongzheng. Some properties of generalized reduced Verma modules over $\mathbb {Z}$-graded modular Lie superalgebras. Czechoslovak Mathematical Journal, Tome 67 (2017) no. 3, pp. 699-713. doi: 10.21136/CMJ.2017.0050-16
Cité par Sources :